On Algebraic Properties of Soft Multiset Operations and Inclusion Relation

Hits: 1235
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Multiset, Soft Multiset Commutative, Associative, Idempotent, Distributive, Absorbtion
Authors:
Yohanna Tella
Journal:
IJISM
Volume:
2
Number:
4
Pages:
384-396
Month:
July
Abstract:
With the integration of the concept of multisets in soft multiset theory in the literature, it is imperative that the algebraic properties of multisets be examined in the light of Soft multiset theory. To this end, a comprehensive study of these algebraic properties such as Commutative, Associative, Idempotent, Distributive, absorbtion and Demorgan’s laws are carried out. Though in general under this concept, the axiom of contradiction is satisfied with the exception of exclusion, we have established condition under which both are satisfied.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=